# SDR DLM88040717

- Difficulty date: August 4, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 35,287 hours, 27,246 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST COMPLETE RIGHT HYD SYS.  PERFORMED EMERGENCY PROC AND RET TO ATL.  FOUND NR 2 ENGINE HYDRAULIC PRESSURE LINE BLOWN.  REPLACED SAME.
